# SDR DHL2003366502

- Difficulty date: May 24, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 36,541 hours, 21,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG THRUST REVERSER LOWER DOOR IS CRACKED.  REMOVED AND REINSTALLED DOOR IAW A300 SRM 51-30-30.  FABBED REPAIR DOUBLER IAW A300 SRM 51-40-00 USING 7075-T6 .050 PO 409830.2 IAW ESTM 1476-97.  ALODINED AND PRIMED DOUBLER IAW A300 SRM 51-40-12.  INSTALLED DOUBLER IAW A300 SRM 51-30-30.
